# SDR UPS06M46283

- Difficulty date: December 7, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMPENNAGE - BARREL NUT HOLE 18 LEFT FOUND BEARING WITH SURFACE CORROSION ON SIDE & BOTTOM AREA.  CORROSION REMOVAL C/OUT & FOUND BLENDED OUT BEYOND ALLOWABLE LIMIT.  BARREL NUT HOLE 18 LEFT BORE & BOTTOM REWORKED PER EN1636-05.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-K, FIG-5.  APPLIED SEALANT PR1422B1/2 BLEND OUT AREA & S/BUSHING PER EO MD11-5510-19409-K.  REPAIR ACCOMPLISHED AT BARREL NUT HOLE 18 LEFT PER EO MD11-5510-19409-K & EN1636-05, FOUND SATIS.
